Improving security of a chaotic encryption approach

Citation
Sj. Li et al., Improving security of a chaotic encryption approach, PHYS LETT A, 290(3-4), 2001, pp. 127-133
Citations number
17
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
290
Issue
3-4
Year of publication
2001
Pages
127 - 133
Database
ISI
SICI code
0375-9601(20011112)290:3-4<127:ISOACE>2.0.ZU;2-V
Abstract
E. Alvarez et al. presented a new chaotic encryption approach recently. But soon G. Alvarez et al. broke it with four cryptanalytic methods and found some other weaknesses. In this Letter we point out why the original scheme is so vulnerable to the proposed four attacks. The chief reasons are two es sential defects existing in the original scheme. Based on such a fact, we p resent an improved encryption scheme to obtain higher security. The cryptog raphic properties of the improved scheme are studied theoretically and expe rimentally in detail. (C) 2001 Elsevier Science B.V. All rights reserved.